Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 113, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 11, 2015, 3:22 PM EDT for Casey County, Russell County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 3:22 PM EDT (19:22 UTC)
- Expired
- May 11, 2015, 3:55 PM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Casey County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 132 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
887
WUUS53 KLMK 111922
SVRLMK
KYC045-207-111955-
/O.NEW.KLMK.SV.W.0113.150511T1922Z-150511T1955Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
322 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHEASTERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 355 PM EDT/255 PM CDT/
* AT 220 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF JAMESTOWN...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINDSOR...TEDDY...PHIL...EVONA...LABASCUS...MINTONVILLE...
CANTOWN...GILPIN...ARGYLE...WARE...LAWHORN HILL...BETHELRIDGE...
MOUNT OLIVE...MIDDLEBURG...WALLTOWN AND DUNCAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3696 8497 3709 8513 3739 8479 3736 8472
3730 8471 3728 8473 3724 8471 3716 8483
3712 8490 3705 8490 3702 8488
TIME...MOT...LOC 1923Z 224DEG 35KT 3709 8496
HAIL...0.75IN
WIND...60MPH
$$
RAS2 follow-up statements
557
WWUS53 KLMK 111943
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM EDT MON MAY 11 2015
KYC207-111953-
/O.CAN.KLMK.SV.W.0113.000000T0000Z-150511T1955Z/
RUSSELL KY-
243 PM CDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUSSELL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3718 8503 3739 8479 3736 8472 3730 8471
3728 8473 3724 8472 3712 8490 3711 8490
3710 8493 3710 8496
TIME...MOT...LOC 1943Z 224DEG 35KT 3723 8479
$$
KYC045-111955-
/O.CON.KLMK.SV.W.0113.000000T0000Z-150511T1955Z/
CASEY KY-
343 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CASEY COUNTY UNTIL 355 PM EDT...
AT 341 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
SCIENCE HILL...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAWHORN HILL...BETHELRIDGE...MOUNT OLIVE...MIDDLEBURG...WALLTOWN AND
DUNCAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3718 8503 3739 8479 3736 8472 3730 8471
3728 8473 3724 8472 3712 8490 3711 8490
3710 8493 3710 8496
TIME...MOT...LOC 1943Z 224DEG 35KT 3723 8479
HAIL...0.75IN
WIND...60MPH
$$
RAS399
WWUS53 KLMK 111950
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
350 PM EDT MON MAY 11 2015
KYC045-112001-
/O.EXP.KLMK.SV.W.0113.000000T0000Z-150511T1955Z/
CASEY KY-
350 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASEY COUNTY WILL
EXPIRE AT 355 PM EDT/255 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3718 8503 3739 8479 3736 8472 3730 8471
3728 8473 3724 8472 3712 8490 3711 8490
3710 8493 3710 8496
TIME...MOT...LOC 1951Z 224DEG 35KT 3729 8472
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:32 PM EDT, 50 minutes earlier.
Area forecast discussion, May 11, 2:32 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 232 PM EDT Mon May 11 2015 .SHORT TERM (Now through Tuesday Night)... Issued at 230 PM EDT Mon May 11 2015 Main focus is near term severe potential across portions of central/eastern Kentucky into southern Indiana. Pre-frontal trough already east of I-65 as of 2 pm, which has been the main show for convective initiation this afternoon. Environment is characterized by mid 60s dewpoints with temperatures climbing into the mid 80s. This combined with some weak mid-level height falls has produced CAPE values of 1000 to 1500 J/kg. Shear isn't too impressive at this point, the greatest effective shear lies to the west. Nonetheless, there's enough directional shear to support organized storms. Severe thunderstorm watch #165 is in effect until 10 PM EDT for portions of the area. Main threat is damaging winds and large hail. Hi-res models, NSSL and SPC WRF, capture current activity fairly well bringing isolated to scattered convective line through the area by late afternoon or early evening. This is largely due to the pre-frontal trough. Along the true cold front, cloud debris, cooler temperatures and slightly lower dewpoints is keeping the environment in check. Couldn't rule out a few thunderstorms developing, feel the greatest threat is across central/eastern KY through 6 pm or so. Once the front passes later this evening, noticeably drier and cooler conditions will push into the region. Skies will be mostly clear overnight and plan on lows to fall into the mid 50s to low 60s. Tuesday is shaping up to be a pleasant yet breezy day as high pressure begins to push into the area. Winds will be gusty out of the west, approaching 25 to 30 mph at times during the peak of the day. Otherwise, plan on highs in the 70s. .LONG TERM (Wednesday through Monday)... Issued at 230 PM EDT Mon May 11 2015 Strong surface high over the Great Lakes, along with weak ridging aloft, will keep the middle of the week mild and dry, with temps near or just below climo through Thursday. Negatively tilted shortwave trof will start to ride up and over the ridge later in the week to start a parade of disturbances. Gulf opens up and our moisture will increase in response. Expect multiple rounds of showers and storms beginning Thursday night and continuing through the weekend as SW flow deepens. Have backed off of likely/categorical POPs shown in some of the models, generally capping chances at 50% due to uncertainties in exact timing. It will rain this weekend, and it may even rain at some point in just about every period, but there will be substantial breaks. No organized severe weather is expected, but can't rule out isolated pulse storms with gusty winds, or a few heavy rain producers. && .AVIATION (18Z TAF Update)... Updated at 105 PM EDT Mon May 11 2015 In the near term, pre-frontal trough will have passed through BWG/SDF by 18z and through LEX by 19z. Convective initiation along this boundary is isolated and overall coverage of thunderstorms looks to be low through this afternoon. Nonetheless, environment supports thunderstorm development so will continue to mention VCTS through early evening. Gradient winds out ahead of the front will gust 25 to locally 30 kts as we mix down fairly well. Plan on the wind shift to occur from south to south/southwest then eventually southwest by 03z. Ceilings likely to remain VFR outside of any t-storm. Forecast Confidence 11/18Z TAF Issuance ==================================== Ceilings: Moderate Visibility: High Winds: High T-storm: Moderate ==================================== && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........ZT Long Term.........RAS Aviation..........ZT
Hazardous weather outlook, May 11, 2:44 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 244 PM EDT MON MAY 11 2015 INZ077>079-090>092-KYZ032-121845- WASHINGTON IN-SCOTT IN-JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN- TRIMBLE KY- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...CORYDON... NEW ALBANY...JEFFERSONVILLE...BEDFORD 244 PM EDT MON MAY 11 2015 ...TORNADO WATCH 164 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH EARLY EVENING...WITH THE MAIN THREAT DAMAGING WINDS AND LARGE HAIL IN ADDITION TO FREQUENT LIGHTNING AND BRIEFY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-083-084-089-KYZ023>031-033-034-038-045-053-061>063-070>075- 121845- ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-HENRY KY-SHELBY KY-SPENCER KY-NELSON KY-LARUE KY-BUTLER KY- EDMONSON KY-HART KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY- INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY... HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...NEW CASTLE...SHELBYVILLE...TAYLORSVILLE... BARDSTOWN...HODGENVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE 244 PM EDT MON MAY 11 2015 /144 PM CDT MON MAY 11 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO POTENTIALLY SEVERE STORMS ARE POSSIBLE THROUGH EARLY EVENING. DAMAGING WINDS...LARGE HAIL ARE THE MAIN THREAT IN ADDITION TO CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ035>037-039>043-046>049-054>057-064>067-076>078-081-082-121845- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON... DANVILLE...LANCASTER...RICHMOND...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 244 PM EDT MON MAY 11 2015 /144 PM CDT MON MAY 11 2015/ ...SEVERE THUNDERSTORM WATCH 165 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH EARLY EVENING...THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. ZT
In the hours before
Local storm report, May 11, 2:21 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
221 PM EDT MON MAY 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG GASCON 37.00N 85.57W
05/11/2015 METCALFE KY EMERGENCY MNGR
SEVERAL TREES DOWN AND DAMAGE TO A HOUSE.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, May 11, 2:23 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
223 PM EDT MON MAY 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST CAMPBELLSVILLE 37.35N 85.35W
05/11/2015 M60 MPH TAYLOR KY EMERGENCY MNGR
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, May 11, 2:46 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
246 PM EDT MON MAY 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG CAMPBELLSVILLE 37.34N 85.35W
05/11/2015 TAYLOR KY EMERGENCY MNGR
TREE DOWN ON MEADER STREET
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, May 11, 2:50 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 PM EDT MON MAY 11 2015
KYZ056-067-111920-
GARRARD KY-LINCOLN KY-
250 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORM WITH HALF INCH HAIL...AND 50 MPH WINDS...
AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STANFORD...AND MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
STANFORD...
LANCASTER...
LOGANTOWN AND HUBBLE...
GILBERT AND PREACHERSVILLE...
HYATTSVILLE AND MARKSBURY...
MCCREARY AND THREE FORKS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3739 8469 3752 8486 3757 8480 3760 8471
3763 8469 3763 8465 3766 8466 3764 8468
3766 8468 3766 8470 3775 8462 3775 8459
3773 8457 3777 8452 3761 8441
TIME...MOT...LOC 1851Z 223DEG 27KT 3752 8469
RASLocal storm report, May 11, 3:10 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
310 PM EDT MON MAY 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 1 NNW CAMPBELLSVILLE 37.36N 85.35W
05/11/2015 TAYLOR KY PUBLIC
POWER LINES DOWN IN THE NORTHERN PART OF
TOWN.
&&
MRCSpecial weather statement, May 11, 3:19 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
319 PM EDT MON MAY 11 2015
KYZ056-057-111950-
GARRARD KY-MADISON KY-
319 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LANCASTER...AND MOVING NORTHEAST AT 30 MPH.
HEAVY RAIN REDUCING VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY
WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
RICHMOND...
LANCASTER...
NINA AND PAINT LICK...
KIRKSVILLE AND ROUND HILL...
CALEAST AND DUNCANON...
TERRILL AND MILLION...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
83 AND 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3781 8407 3778 8410 3777 8409 3752 8449
3765 8463 3790 8431 3792 8427 3787 8426
3789 8423 3787 8422 3788 8418 3786 8416
3787 8413 3785 8411 3786 8409 3784 8408
3782 8410
TIME...MOT...LOC 1919Z 229DEG 26KT 3763 8447
RASThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:26 PM EDT | Special Weather Statement | LMK | Metcalfe | 29 min |
| May 11, 1:28 PM EDT | Special Weather Statement | LMK | Henry, Shelby, Spencer | 32 min |
| May 11, 1:51 PM EDT | Special Weather Statement | LMK | Adair, Green, Metcalfe | 29 min |
| May 11, 2:00 PM EDT | Special Weather Statement | LMK | Henry | 30 min |
| May 11, 2:12 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 28 min |
| May 11, 2:18 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 32 min |
| May 11, 2:33 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington, Woodford | 32 min |
| May 11, 2:39 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 31 min |
| May 11, 2:40 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Russell | 30 min |
| May 11, 2:48 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 20 min |
| May 11, 2:50 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln | 30 min |
| May 11, 2:57 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Franklin, Scott, Woodford | 28 min |
| May 11, 3:11 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Mercer, Woodford | 29 min |
| May 11, 3:19 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 31 min |
| May 11, 3:23 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Scott | 32 min |
| May 11, 3:25 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 20 min |
| May 11, 3:33 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 32 min |
| May 11, 3:37 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark | 28 min |
| May 11, 3:38 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 22 min |
| May 11, 3:45 PM EDT | Special Weather Statement | LMK | Lincoln | 30 min |
| May 11, 3:50 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 25 min |
| May 11, 3:55 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 30 min |
| May 11, 3:56 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 19 min |
| May 11, 4:16 PM EDT | Special Weather Statement | LMK | Madison | 29 min |
| May 11, 6:14 PM EDT | Special Weather Statement | LMK | Jefferson, Oldham | 31 min |
| May 11, 6:21 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 29 min |
| May 11, 6:32 PM EDT | Special Weather Statement | LMK | Bullitt | 28 min |
| May 11, 6:35 PM EDT | Severe Thunderstorm Warning | LMK | Oldham, Shelby | 20 min |
| May 11, 6:52 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Trimble | 20 min |
| May 11, 7:35 PM EDT | Special Weather Statement | LMK | Warren | 30 min |
| May 11, 7:52 PM EDT | Special Weather Statement | LMK | Franklin, Scott | 28 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.